It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Louann on April 18, 2000 at 19:53:40:

I have started having migrain headaches. I went to our clinic and was able to see just the PA. She gave me a shot of IMITREX. That did take the headache away but when I went in, my blood pressure was 148/100. After the shot and laying down for 15 minutes it went down to 138/90 but then after another 15 minutes it was up to 140/94. She did tell me to see my doctor in about two weeks. That was Saturday and today, Tuesday, I am still having the headaches and my head feels sort of fuzzy. Any suggestions? I am 42 female and I have taken zanex for anxiety. My Mother had high blood pressure, is this happening to me too? Please help me figure out what is going on. Thanks Louann

Follow Ups

All times are GMT -7. The time now is 08:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!